# SDR S2YA05014

- Difficulty date: February 10, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 02ND362033
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 80 KNOTS RECEIVED AN ENGINE ANTI-ICE OVERHEAT AND A SINGLE WARNING CHIME.  CREW ABORTED TAKEOFF AND MESSAGE CLEARED DURING ROLLOUT.  CREW UNABLE TO DUPLICATE THE PROBLEM AND THE A/C WAS CLEAR TO LAUNCH.  DURING FLT 2265, MKE-BNA, THE SAME PROBLEM OCCURRED.  THE CREW MADE AN AIR TURN BACK TO MKE.  MAINTENANCE REPLACED THE BLEED AIR SHUTOFF VALVE AND WITH ALL OPERATIONAL CHECKS WERE GOOD THE A/C WAS RETURNED TO SERVICE.  LATER THAT DAY BEFORE FLIGHT 2127 - CLE-MKE, THE SAME PROBLEM OCCURRED.  THE CREW ABORTED THE TAKEOFF AND AGAIN THE MESSAGE CLEARED AND WAS UNABLE TO BE DUPLICATED.  ON RETURN TO MKE, MAINTENANCE INSPECTED THE RIGHT ANTI-ICE VALVE AND CONNECTOR, ALL OPERATIONAL CHECK WERE GOOD.  (M)
